MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. BIVONA TRACHEOSTOMY TUBE, NEONATAL PEDIATRIC; TUBE, TRACHEOSTOMY (W/WO CONNECTOR)

SMITHS MEDICAL ASD, INC. BIVONA TRACHEOSTOMY TUBE, NEONATAL PEDIATRIC; TUBE, TRACHEOSTOMY (W/WO CONNECTOR)
Model Number 67PFSS40
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/19/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when required.
 
Event or Problem Description
It was reported, that a trach change was done.No patient harm reported.
 
Additional Manufacturer Narrative
Two (2) photos were provided by the customer which were used to conduct the device analysis since the physical unit, by the time this investigation was being documented, had not been received.Photo one shows a packaging label for a tracheostomy tube of part number 67pfss40 and lot number 4344986; the device is not visible in the photo.Photo two shows a tracheostomy tube where the right-side flange is observed to be broken at the base of the tube; no other damage or dysfunctional conditions are observed.The complaint was confirmed.The root cause for the condition was unable to be determined based on the received photos.A device history record (dhr) review reported no discrepancies or non-conformances during the manufacturing of the reported lot number.This issue will be monitored, and further actions taken accordingly.

Brand Name
BIVONA TRACHEOSTOMY TUBE, NEONATAL PEDIATRIC
Common Device Name
TUBE, TRACHEOSTOMY (W/WO CONNECTOR)
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
5700 west 23rd ave
gary IN 46406
Manufacturer (Section G)
NULL
Manufacturer Contact
jim vegel
MDR Report Key17131257
Report Number3012307300-2023-06255
Device Sequence Number12362263
Product Code JOH
UDI-Device Identifier10351688518699
UDI-Public10351688518699
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K923878
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/26/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number67PFSS40
Device Catalogue Number67PFSS40
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/29/2023
Supplement Date Received by Manufacturer09/30/2023
Initial Report FDA Received Date06/14/2023
Supplement Report FDA Received Date10/26/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/23/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age2 YR
Patient SexFemale
Patient Weight11 KG